Sudaplus

6.90

Solpa-Sinus Tablets provide powerful relief from pain and congestion associated with the common cold or the flu. Suitable from 12 years.

Description

Sudaplus

Sudaplus Tablets are used to relieve the symptoms of nasal congestion when combined with pain or high temperature.  Common conditions include sore throat, sinus pain, common cold and flu.  This medicine is non-drowsy.

Active Ingredient

Each tablet contains 30mg of Pseudoephedrine Hydrochloride and 500mg of Paracetamol as the active ingredients.  Please see product packaging for a full list of other ingredients.  Pack size is 15 tablets.

Who can use Sudaplus?

Sudaplus tablets can be used by adults and children aged 12 years and older.

Dose

Adults and children aged 16 years and over – take two tablets every 4 to 6 hours for a maximum of 3 doses in 24 hours.

Children aged between 12 years and 15 years – take one tablet every 4 to 6 hours for a maximum of 3 doses in 24 hours.

Seek medical advice if symptoms last for more than 5 days.

Side Effects and Cautions

Reported side effects include headache, dizziness and difficulty sleeping.  Please see product literature for a full list of possible side effects.  Do not use Sudaplus Tablets if you are allergic to any ingredients; if you are taking medicines known as monoamine oxidase inhibitors (MAOIs); if you have cardiovascular disease including high blood pressure; if you have diabetes, severe kidney failure, over-active thyroid gland, or closed angle glaucoma.

Do not take with other medicines that contain Paracetamol.

Pregnancy or Breastfeeding

Do not use this medicine if you are pregnant or breastfeeding.

How to Store Sudaplus

Store Sudaplus below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.

Further information

For further information on this product please contact us or check out the manufacturer’s product information.  Please read the patient information leaflet before taking this medicine.  Do not share medicines with another person even if their symptoms are the same as yours.  It is always better to check with your pharmacist or GP first.

If you order this medicine online you may be sent a link which will enable you to provide further information by one of our pharmacists.  It will allow us to check that this medicine is safe and appropriate for you to use.

Internet Supply Logo | Drugs Online | Medicine

 

 

Reviews

There are no reviews yet.

Be the first to review “Sudaplus”